Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | I | P | Z
Number of items: 5.

A

Ang, Siew Ling and Pooi, Ah Him and Ng, Kok Haur (2021) Reserve estimate based on the claims data of individual customers. Malaysian Journal of Mathematical Sciences, 15 (2). pp. 323-331. ISSN 1823-8343,

Asmadi, M. S. and Siri, Zailan and Md. Kasmani, Ruhaila (2021) Convective mass and heat transfer of Sakiadis flow of magnetohydrodynamic Casson fluid over a horizontal surface employing Cattaneo-Christov heat flux model. Malaysian Journal of Mathematical Sciences, 15 (1). pp. 125-136. ISSN 1823-8343,

I

Idris, Noraini (2007) The effect of geometers' sketchpad on the performance in geometry of Malaysian students' achievement and their van Hiele geometric thinking. Malaysian Journal of Mathematical Sciences, 1 (2). pp. 169-180. ISSN 1823-8343,

P

Phoong, S. Y. and Phoong, S. W. and Phoong, K. H. (2022) Finite mixture model: Prediction of time series data using Bayesian method. Malaysian Journal of Mathematical Sciences, 16 (2). 175 -184. ISSN 1823-8343, DOI https://doi.org/10.47836/MJMS.16.2.01.

Z

Z'aba, Muhammad Reza and Jamil, Norziana and Rohmad, Mohd Saufy and Rani, Hafnidar A. and Shamsuddin, Solahuddin (2021) The CiliPadi family of lightweight authenticated encryption, v1.2. Malaysian Journal of Mathematical Sciences, 15 (Specia). pp. 1-23. ISSN 1823-8343,

This list was generated on Sun Jul 21 01:58:23 2024 +08.